Translator Disclaimer
December 1996 Totally Real Submanifolds in a Quaternion Projective Space
Shichang SHU
Tokyo J. Math. 19(2): 411-418 (December 1996). DOI: 10.3836/tjm/1270042529

Abstract

In this paper, we will obtain some new intrinsic rigidity theorems of compact totally real minimal submanifolds in a quaternion projective space. So the corresponding results due to B. Y. Chen and C. S. Houh as well as Y. B. Shen are improved.

Citation

Download Citation

Shichang SHU. "Totally Real Submanifolds in a Quaternion Projective Space." Tokyo J. Math. 19 (2) 411 - 418, December 1996. https://doi.org/10.3836/tjm/1270042529

Information

Published: December 1996
First available in Project Euclid: 31 March 2010

zbMATH: 0866.53040
MathSciNet: MR1425158
Digital Object Identifier: 10.3836/tjm/1270042529

Rights: Copyright © 1996 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.19 • No. 2 • December 1996
Back to Top